Chapter 3. Solution sets for differential equations and inclusions : Solution Sets for Differential Equations and Inclusions

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Djebali, Smaïl / Górniewicz, Lech / Ouahab, Abdelghani

Solution Sets for Differential Equations and Inclusions

Series:De Gruyter Series in Nonlinear Analysis and Applications 18

    30,00 € / $42.00 / £23.00

    Get Access to Full Text

    Chapter 3. Solution sets for differential equations and inclusions

    Citation Information

    Solution Sets for Differential Equations and Inclusions

    DE GRUYTER

    2013

    Pages: 105–162

    ISBN (Online): 9783110293562

    DOI (Chapter): 10.1515/9783110293562.105

    DOI (Book): 10.1515/9783110293562

    Comments (0)

    Please log in or register to comment.